Lagrange Multiplier Characterizations of Solution Sets of Constrained Nonsmooth Pseudolinear Optimization Problems - Université de Lorraine Access content directly
Journal Articles Journal of Optimization Theory and Applications Year : 2014
No file

Dates and versions

hal-01636660 , version 1 (16-11-2017)

Identifiers

Cite

S. Mishra, B. B. Upadhyay, Hoai An Le Thi. Lagrange Multiplier Characterizations of Solution Sets of Constrained Nonsmooth Pseudolinear Optimization Problems. Journal of Optimization Theory and Applications, 2014, 160 (3), pp.763 - 777. ⟨10.1007/s10957-013-0313-9⟩. ⟨hal-01636660⟩

Collections

UNIV-LORRAINE
19 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More